# SDR 97ZZZX4137

- Difficulty date: August 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6465V
- Make and model: Helio H-295
- Aircraft serial: 1417
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 850X10
- Condition: Failed
- Location: Mlg
- Part time: 951 hours
- Component: Mccreary
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS INVOLVED IN NUMEROUS OFF-AIRPORT OPERATIONS.  AS AIRCRAFT WAS ON TAKEOFF RUN, UPPER TIRE SIDEWALL AND TUBE WERE PUNCTURED, POSSIBLY CAUSED BY ROCKS.  CONDITIONS WERE ROUGH AND PRESUMABLY THE PUNCTURES WERE NOT THE FAULT OF THE TIRE AND TUBE.  SUBMITTER WOULD RECOMMEND, HOWEVER, THAT TIRES INVOLVED IN OFF-AIRPORT OPERATION BE CHANGED AT 600-700 HOURS TO INSURE INTEGRITY OF THE TIRE.
